# SDR MALA100186

- Difficulty date: December 6, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 10,649 hours, 9,670 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESSAGE CAME ON FOR 1 MINUTE DURING CRUISE, THEN WENT OUT. F/A REPORTED THAT ALL EMERGENCY LIGHTS CAME ON. PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51. OPS TEST GOOD NO FURTHER DEFECTS NOTED.
